# SDR SWAA2022031401500

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 LOWER VAPOR BARRIER VERTICAL STIFFENER IS CRACKED IN THE RADIUS AT LBL25 WL145 / REMOVED L/H BS 663 CRACKED VERTICAL STIFFNER BS 663 LBL 25 WL 145 PER SRM 51-40-02-0G-0. LOCATED; DRILLED AND DEBURRED NEW STIFFNER PER SRM 51-40-05-0G-0; DWG 111A1000; OK TO INSTALL. LEAD 269 13AUG19 INSP 15 13AUG19 INSTALLED VERTICAL STIFFNER ON L/H BS 663 VAPOR BARRIER; LBL 25 WL 145 PER SRM 51-40-02-0G-0. DWG 111A1000.
